• Allergic reaction to Arimidex?

    Asked by attypatty on Thursday, May 10, 2012

    Allergic reaction to Arimidex?

    Has anyone had an allergic reaction to Arimidex? I have been taking it for 10 days and developed dry, itchy, slightly red patches on my face. My onc is concerned enough that she told me to stop taking it until she could see me in a few days. If you are allergic to Arimidex, what can you take instead?

    1 Answer from the Community

    • KarenG_WN's Avatar

      Hi attypatty!

      I just saw this question, posted a while back, and wanted to be sure you received a response (if you are still looking for feedback). Here is a link to several discussions on WhatNext about Arimidex. I hope this helps! https://www.whatnext.com/questions?utf8=✓&question_query=arimidex

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.